MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-15-100U
Medical Device Problem Codes Insufficient Device Problem Information (3190); Lack of Effect (4065)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2024-00324, device 2 is being reported under mdr-2247858-2024-00325, and device 3 is being reported under mdr-2247858-2024-00326.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"the core lab sent notification of a significant finding for subject tpa-023-011 on(b)(6) 2024regarding a >5mm increase sac enlargement for 3-year ct imaging dated (b)(6) 2024 as compared to the 30-day imaging.The core lab's assessment reflected a maximum ~7.7mm increase.Pending site details.01".Patient outcome: "pending site details.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"the core lab sent notification of a significant finding for subject (b)(6) on (b)(6) 2024 regarding a >5mm increase sac enlargement for 3-year ct imaging dated (b)(6) 2024 as compared to the 30-day imaging.The core lab's assessment reflected a maximum ~7.7mm increase.Update 30dec2024: on (b)(6) 2024, the subject's 3-year follow-up confirmed the ct results of no endoleak and stable sac size.On (b)(6) 2024, the pi re-reviewed the imaging compared to 30-day due to the core lab's >5mm increase assessment and stated "the measurements are based on axial images.Sac growth is no more than 2-3mm (2022 vs 2024)", therefore his initial assessment remains accurate that there is no adverse event to report at this time." patient outcome: "update (b)(6) 2024: per the 3-year follow-up, subject to follow-up with vascular surgery in one year.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20969266
Report Number2247858-2024-00326
Device Sequence Number19882606
Product Code MIH
UDI-Device Identifier08435761052074
UDI-Public08435761052074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/19/2024
Device Catalogue Number28-L2-15-100U
Device Lot Number2102100178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale